# SDR IPXA2017122924925

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,590 hours, 9,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION,  OBSERVED THE MAIN CABIN DOOR RED WARNING LIGHT TO BE INOPERATIVE.  EVACUATION SLIDE OR SLIDE RAFT RELEASE WARNING SYSTEM LIGHT.  REMOVED AND INSTALLED THE AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18.  RESIDUAL PRESSURE WARNING SYSTEM OPS CHECKED GOOD IAW AMM 52-73-00.
